# SDR CALA2022080501962

- Difficulty date: August 4, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N76519
- Make and model: Boeing 737824
- Aircraft serial: 30132
- Aircraft time: 38,573 hours, 13,167 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 182A40012
- Condition: Cracked
- Location: R Horz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF FLEET CYCLE N/R 9816925 RIGHT HORZ STAB HAS A 3 1/2 INCH CRACK BETWEEN THE R HORZ STAB STA 101.90 AND 111.10 AT THE R HORZ STAB REAR SPAR  THIS N/R IS FOR ESFR RECORDING PURPOSES
